MAUDE Adverse Event Report: MATERIALISE NV SIGNATURE; KNEE PROSTHESIS

MATERIALISE NV SIGNATURE; KNEE PROSTHESIS
Model Number 42-422551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/14/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the internal documentation did not show an anomaly or deviation.The device met specification.A cause for this specific clinical event cannot be ascertained from the information provided.Should additional information become available and/or the device be returned for evaluation and an investigation result be available that changes this assessment, an amended medical device report will be filed.
 
Event or Problem Description
A patient specific guide was used to place a total knee replacement implant in (b)(6) 2013.Patient was revised due to malalignment of tibial and femoral components in (b)(6) 2017.

Brand Name
SIGNATURE
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, 3001
BE  3001
MDR Report Key7062930
Report Number3003998208-2017-00003
Device Sequence Number1234922
Product Code JWH
UDI-Device IdentifierE314424225510
UDI-PublicE314424225510
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2014
Device Model Number42-422551
Device Catalogue Number42-422551
Device Lot Number087834 
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight100